Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Patch of dry skin, discolored, post menopausal, high BP, high cholesterol, extreme stress, husband died of brain tumor, self employed

I have a patch of dry skin that has started in the last two weeks to discolor (turning dark). I am post menopausal for a year or so, have high blood pressure an slightly high cholesterol (both managed by medications). I have been under extreme stress as I spent the last year looking after my husband who died two months ago of a brain tumor and have, of neccesity, been self-employed for four years because no one will hire me at my age.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Welcome to HCM forum

For menopausal problems you should change your diet having lots of soy products
Apply sun screen cream SPF 25 on the area of darker skin

For dryness you can use oestrogen creams locally on thighs and shoulders , not on the breast area

Take care

Best wishes

Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor